# SDR FDEA201407041623

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 29,278 hours, 17,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: SAM2311SP
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR VERY HARD TO CLOSE.  LATCH ON SLIDE BROKEN.  LATCH IS OK.  FOUND ALL POTTED INSERTS PULLED OUT.  REPOTTED INSERTS IAW CHAPTER 25 SMP.  REACTIVATED L1 DOOR SLIDE & REINSTALLED SLIDE COVER IAW AMM.  OPERATIONS CHECKED GOOD.
